# SDR FDEA201106142231

- Difficulty date: June 14, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 113N21081
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT INBD FLAP, TORQUE TUBE EVIDENCE OF CORROSION ON INTERNAL BORE OF TUBE AND BETWEEN TUBE AND BUSHING AT INBD END.  R & R LT INBD FLAP TORQUE TUBE AND FAILSAFE TUBE IAW CMM 57-53-43, REV 103.  REPAIR IS CLASSIFIED AS MINOR.
